MAUDE Adverse Event Report: NUVASIVE, INC. X-CORE; VERTEBRAL BODY PROSTHESIS

NUVASIVE, INC. X-CORE; VERTEBRAL BODY PROSTHESIS
Model Number 7160063
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that the expansion mechanism with green crown appears damaged.The inserter will not expand implant and had to substitute with different cage.
 
Event or Problem Description
The expansion mechanism with green crown appears damaged.The inserter will not expand implant.Had to substitute with different cage.The patient may have had intra-operative injury but not directly linked to lack of expansion capability.
 
Additional Manufacturer Narrative
The investigation revealed a report that an x-core implant would not expand due to damage to the collar of the implant.The rep reported observing physical damage to the green expansion collar that mates with the inserter.The inserter would not expand the implant once it was attached.The surgeon removed the cage and replaced it with a different cage.There was no other adverse patient consequences directly related to this incident.The rep was unable to provide any further information or photographs of the reported event.The device was not returned for evaluation.Therefore, the lot number is unknown, and the product was not available to be reviewed by pd.Dhr review was not possible due to missing lot number.Review of the associated risk determined the hazards associated with the reported event were previously addressed.The severity and rate of occurrence documented in this reported event do not exceed the post-mitigated severity and failure mode probability estimated in the risk management file.Following review, no new risks were identified.Labeling, manufacturing, complaint history, and risk reviews were completed with no deficiencies, discrepancies, or adverse trends identified.The device was unavailable for evaluation, and the event will be used for trend data.Complaint monitoring will continue and additional action will be taken in the event that an adverse trend is identified.No additional action is planned at this time.

Brand Name
X-CORE
Common Device Name
VERTEBRAL BODY PROSTHESIS
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24523981
Report Number2031966-2026-00038
Device Sequence Number9691625
Product Code MQP
UDI-Device Identifier00887517424273
UDI-Public887517424273
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K090176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7160063
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown